Alert archive / Missouri / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 22, NWS Springfield, MO

February 26, 20094 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Feb 26, 2009, 6:14 PM CST for 4 counties in Missouri. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 26, 2009, 6:14 PM CST (00:14 UTC)
Expired
Feb 26, 2009, 7:01 PM CST
In force
47 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Barry County, MO, Christian County, MO, Lawrence County, MO, Stone County, MO

The radar

The Springfield radar (KSGF), 64 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 26, 7:00 PM CSTTSTM WND DMGClever, MOMETAL OUTBUILDING DESTROYED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 26, 5:19 PM CSTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.2 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 935 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
935 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
1189 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
275 m²/s²
Significant tornado parameter
1.2
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 270014
SVRSGF
MOC009-043-109-209-270115-
/O.NEW.KSGF.SV.W.0022.090227T0014Z-090227T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
614 PM CST THU FEB 26 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARRY COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
  STONE COUNTY IN SOUTHWEST MISSOURI...
  WESTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 715 PM CST.

* AT 614 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM AURORA TO
  WASHBURN...MOVING NORTHEAST AT 40 MPH. THESE STORMS ARE CAPABLE OF
  PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  AURORA BY 620 PM CST.
  MARIONVILLE BY 630 PM CST.
  BILLINGS BY 635 PM CST.
  CRANE BY 645 PM CST.
  CLEVER BY 650 PM CST.
  KIMBERLING CITY BY 700 PM CST.

THE TOWNS OF MCDOWELL...MADRY...EAGLE ROCK...GOLDEN...JENKINS...
WHEELERVILLE...SHELL KNOB...HURLEY...ELSEY AND LAMPE ARE ALSO IN THE
PATH OF THESE SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

&&

LAT...LON 3650 9408 3703 9389 3709 9329 3649 9334
TIME...MOT...LOC 0014Z 240DEG 31KT 3704 9373 3660 9392

$$
3 follow-up statements
000 
WWUS53 KSGF 270028
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
628 PM CST THU FEB 26 2009

MOC009-043-109-209-270115-
/O.CON.KSGF.SV.W.0022.000000T0000Z-090227T0115Z/
LAWRENCE MO-STONE MO-CHRISTIAN MO-BARRY MO-
628 PM CST THU FEB 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR NORTHEASTERN BARRY...SOUTHEASTERN LAWRENCE...STONE AND WESTERN
CHRISTIAN COUNTIES...

AT 627 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM CLEVER TO 6 MILES
WEST OF CAPE FAIR...MOVING EAST AT 43 MPH. THESE STORMS ARE CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GALENA BY 635 PM CST.
  KIMBERLING CITY BY 640 PM CST.
  INDIAN POINT...WEST BRANSON...REEDS SPRING AND NIXA BY 645 PM CST.

THE TOWNS OF CAPE FAIR...LAMPE...BOAZ...PONCE DE LEON AND SILVER
DOLLAR CITY ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3676 9385 3705 9372 3709 9329 3649 9334
TIME...MOT...LOC 0028Z 253DEG 37KT 3704 9351 3671 9360

$$

FOSTER
000 
WWUS53 KSGF 270049
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 PM CST THU FEB 26 2009

MOC009-109-270059-
/O.CAN.KSGF.SV.W.0022.000000T0000Z-090227T0115Z/
LAWRENCE MO-BARRY MO-
649 PM CST THU FEB 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BARRY AND
SOUTHEASTERN LAWRENCE COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3690 9360 3706 9350 3709 9329 3685 9331
TIME...MOT...LOC 0049Z 253DEG 37KT 3710 9325 3677 9334

$$

MOC043-209-270115-
/O.CON.KSGF.SV.W.0022.000000T0000Z-090227T0115Z/
STONE MO-CHRISTIAN MO-
649 PM CST THU FEB 26 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CST
FOR NORTHERN STONE AND WESTERN CHRISTIAN COUNTIES...

AT 649 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM NIXA TO 7 MILES
SOUTH OF PONCE DE LEON...MOVING EAST AT 43 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN
STONE AND WESTERN CHRISTIAN COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3690 9360 3706 9350 3709 9329 3685 9331
TIME...MOT...LOC 0049Z 253DEG 37KT 3710 9325 3677 9334

$$

FOSTER
000 
WWUS53 KSGF 270101
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
701 PM CST THU FEB 26 2009

MOC043-209-270111-
/O.CAN.KSGF.SV.W.0022.000000T0000Z-090227T0115Z/
STONE MO-CHRISTIAN MO-
701 PM CST THU FEB 26 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN STONE AND WESTERN
CHRISTIAN COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3690 9360 3706 9350 3709 9329 3685 9331
TIME...MOT...LOC 0101Z 253DEG 37KT 3713 9310 3680 9319

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 5:54 PM CST, 20 minutes earlier.

Area forecast discussion, Feb 26, 5:54 PM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CST THU FEB 26 2009

...UPDATE TO AVIATION...

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

CONVECTION HAS CONTINUED TO BACK BUILD ALONG THE SURFACE FRONT
WITH A BROKEN LINE OF THUNDERSTORMS EXTENDING FROM NEAR
VERSAILLES TO NEAR STOCKTON TO NEAR POWELL. SOME THUNDERSTORMS
HAVE BEEN SEVERE WITH HAIL UP TO THE SIZE OF QUARTERS. THIS LINE
OF CONVECTION WILL CONTINUE TO MOVE EAST ACROSS THE OZARKS AND
EXIT SOUTH CENTRAL MISSOURI BY MIDNIGHT.

GRIDS HAVE BEEN UPDATED TO LOWER POPS ACROSS SOUTHEAST KANSAS AND
FAR WEST MISSOURI BEHIND THE FRONT.

ANGLE

.DISCUSSION...

FORECAST CHALLENGES DEAL WITH THUNDERSTORM CHANCES ALONG WITH
SEVERE WEATHER POTENTIAL TONIGHT AND CHANCES FOR SNOW SATURDAY.

SHORT TERM (TONIGHT THROUGH SATURDAY)...

AT 3 PM...A SURFACE LOW IS LOCATED IN NORTHWEST MISSOURI WITH A
COLD FRONT EXTENDING FROM NEAR KANSAS CITY TO TULSA AND A WARM
FRONT POSITIONED NORTH OF THE INTERSTATE 70 CORRIDOR IN MISSOURI.
SOUTHWEST MISSOURI REMAINS IN THE WARM SECTOR WITH TEMPERATURES
RANGING FROM THE MIDDLE 60S TO THE LOWER 70S WITH DEWPOINTS IN
THE MIDDLE AND UPPER 50S. PER THE 21Z KSGF SOUNDING A CAPPING
INVERSION OF NEAR 12 DEGREES CELSIUS HAS LIFTED TO AROUND 7200
FEET.

WHERE THE CAP IS WEAKER AND SURFACE CONVERGENCE IS STRONGER...
THUNDERSTORMS HAVE BEEN GRADUALLY DEVELOPING ACROSS NORTHWEST
MISSOURI. THUNDERSTORMS ARE EXPECTED TO TRY TO SLOWLY BACK-BUILD
ALONG THE SURFACE COLD FRONT TONIGHT. HOWEVER...INITIAL BACK-BUILDING
WILL BE LIMITED BY THIS STRONG INVERSION. POPS HAVE BEEN ADJUSTED
ACCORDINGLY WITH THE LOWEST POPS IN SOUTHEAST KANSAS AND THE HIGHEST
POPS IN SOUTH CENTRAL MISSOURI. 0-6 KM BULK SHEAR NEAR 50 KNOTS WILL
BRING THE POSSIBILITY OF STRONG TO SEVERE STORMS WITH THE POTENTIAL
OF LARGE HAIL AND DAMAGING WINDS. IF STORMS CAN BECOME SURFACE BASED
AND SURFACE WINDS CAN BACK...THEN THE TORNADO RISK WOULD INCREASE IN
SOUTH CENTRAL MISSOURI TONIGHT. THE COLD FRONT IS EXPECTED TO EXIT
SOUTH CENTRAL MISSOURI AROUND MIDNIGHT BRINGING AN END TO THE SEVERE
WEATHER RISK.

COLDER AIR WILL SETTLE INTO THE AREA FRIDAY BEHIND THE FRONT WITH
A SURFACE HIGH BUILDING INTO THE GREAT LAKES. WHILE THERE ARE
DIFFERENCES IN TIMING...THE 12Z GFS...ECMWF AND NAM ARE
CONSISTENT WITH TRACKING THE UPPER LEVEL LOW CURRENTLY IN THE
PACIFIC NORTHWEST ACROSS THE OZARKS LATE FRIDAY NIGHT AND
SATURDAY. STRONG OMEGA WILL BRING AROUND OF SNOW TO THE OZARKS
WITH THE POTENTIAL OF ACCUMULATING SNOW. THE BEST CHANCES FOR
ACCUMULATION WILL BE NORTHEAST OF AN OSCEOLA TO SALEM LINE WHERE
UP TO 2 INCHES OF ACCUMULATION WILL BE POSSIBLE. ADDITIONAL
FORECASTS WILL FURTHER REFINE SNOWFALL AMOUNTS BASED UPON THE
TRACK OF THIS UPPER LEVEL LOW.

ANGLE

LONG TERM (SUNDAY THROUGH THURSDAY)...

THE UPPER PATTERN WILL TRANSITION TO A MORE ZONAL FLOW NEXT WEEK.
A BROAD UPPER RIDGE WILL BUILD OVER THE REGION NEXT WEEK IN THE
WAKE OF THE UPPER TROUGH THAT SWINGS THROUGH THE REGION THIS
WEEKEND. THE RESULT WILL BE MODERATING TEMPERATURES AND LITTLE IF
ANY PRECIPITATION FOR MUCH OF THE WEEK. HIGH TEMPERATURES IN THE
60S WILL RETURN BY WEDNESDAY. MORE ACTIVE WEATHER MAY AGAIN
DEVELOP LATE NEXT WEEK AND INTO NEXT WEEKEND.

FOSTER

&&

.AVIATION...

FOR THE 00Z TAF PACKAGE...THUNDERSTORMS HAVE DEVELOPED ALONG A
COLD FRONT MOVING THROUGH SOUTHWEST MISSOURI. THE LINE OF
CONVECTION IS EAST OF JOPLIN AND WILL AFFECT THE SPRINGFIELD
TERMINAL BETWEEN 6 AND 8 PM. BEHIND THE FRONT...SURFACE WINDS
WILL SHIFT TO THE NORTHWEST WITH CEILINGS GRADUALLY LOWERING TO
MVFR. AFTER MIDNIGHT...IFR CEILING COULD DEVELOP AT THE
SPRINGFIELD AERODROME. CEILINGS ARE EXPECTED TO IMPROVE FRIDAY
MORNING AS DRIER AIR ADVECTS INTO THE REGION.

ANGLE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Feb 26, 11:40 AM CST, 6 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1140 AM CST THU FEB 26 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-271745-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1140 AM CST THU FEB 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHEAST
KANSAS AND THE MISSOURI OZARKS LATE THIS AFTERNOON THROUGH
TONIGHT. A COLD FRONT IN CENTRAL KANSAS WILL GRADUALLY SHIFT EAST
THIS AFTERNOON TO NEAR THE KANSAS AND MISSOURI STATE LINE NEAR 5
PM. ALONG THIS FRONT...ISOLATED TO SCATTERED SEVERE THUNDERSTORMS
WITH QUARTER SIZE HAIL AND DAMAGING WIND GUSTS NEAR 60 MPH WILL
BE POSSIBLE. A LIMITED RISK FOR TORNADOES WILL ALSO EXIST
ESPECIALLY ACROSS SOUTHERN MISSOURI. THE RISK OF STRONG TO SEVERE
THUNDERSTORMS WILL SHIFT EAST WITH THE COLD FRONT THIS EVENING
WITH THE SEVERE WEATHER RISK ENDING NEAR MIDNIGHT IN SOUTH
CENTRAL MISSOURI.

SOUTH WIND GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE OUTSIDE OF
THUNDERSTORMS THIS AFTERNOON AS AN AREA OF LOW PRESSURE
STRENGTHENS IN THE PLAINS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AN UPPER LEVEL DISTURBANCE OVER THE PACIFIC NORTHWEST WILL MOVE
EAST THROUGH THE ROCKIES THEN SOUTHEAST THROUGH MISSOURI ON
SATURDAY. A PERIOD OF SNOW IS EXPECTED WITH UP TO TWO INCHES OF
ACCUMULATION POSSIBLE...MAINLY FROM CENTRAL INTO SOUTH CENTRAL
MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR THE
WEATHER SITUATION AS IT UNFOLDS AND BE PREPARED FOR POSSIBLE
ACTIVATION...LATE THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

ANGLE

In the hours before

Local storm report, Feb 26, 5:41 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
541 PM CST THU FEB 26 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             3 NNE LOWRY CITY        38.18N  93.71W
02/26/2009  E0.88 INCH       ST. CLAIR          MO   LAW ENFORCEMENT

            NICKEL HAIL NEAR THE ST. CLAIR...HENRY COUNTY LINE

&&

GAGAN
Local storm report, Feb 26, 5:42 PM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
542 PM CST THU FEB 26 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             5 NNW HUMANSVILLE       37.86N  93.61W
02/26/2009  M1.00 INCH       ST. CLAIR          MO   TRAINED SPOTTER

&&

KARDELL
Local storm report, Feb 26, 6:01 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
601 PM CST THU FEB 26 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             3 W PITTSBURG           37.83N  93.36W
02/26/2009  E0.50 INCH       HICKORY            MO   PUBLIC

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 6:09 PM CSTSevere Thunderstorm WarningSGFDallas47 min
Feb 26, 6:17 PM CSTTornado WarningSGFDallas43 min
Feb 26, 6:31 PM CSTTornado WarningSGFLaclede59 min
Feb 26, 6:43 PM CSTSevere Thunderstorm WarningSGFChristian, Greene, Stone62 min
Feb 26, 6:54 PM CSTSevere Thunderstorm WarningSGFDallas, Laclede, Webster, Wright66 min
Feb 26, 7:18 PM CSTSevere Thunderstorm WarningSGFPhelps, Pulaski, Texas57 min
Feb 26, 7:30 PM CSTSevere Thunderstorm WarningSGFTexas44 min
Feb 26, 7:44 PM CSTSevere Thunderstorm WarningSGFPhelps26 min
Feb 26, 8:23 PM CSTAreal Flood AdvisorySGFTexas, Wright6 hr
Feb 26, 8:42 PM CSTSevere Thunderstorm WarningSGFDent, Shannon, Texas48 min
Feb 26, 9:48 PM CSTSevere Thunderstorm WarningSGFHowell, Oregon, Ozark57 min
Feb 27, 3:20 PM CSTWinter Weather AdvisorySGFBarton, Benton, Camden, Cedar, Christian, Dade and 24 more29 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.